# SDR ASAA0380592

- Difficulty date: September 20, 2003
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAN PREFLIGHT CHECK, FOUND EMERGENCY FLOOR TRACK LIGHT WIRING DISCONNECTED AT ROW 3.  RECONNECTED WIRING AT ROW 3.  LIGHTS THEN OPERATED PROPERLY.  (M)
